Revista Matemática Iberoamericana
Full-Text PDF (215 KB) | Metadata | Table of Contents | RMI summary
Published online: 2017-05-09
The Whitney extension theorem in high dimensionsAlan Chang (1) University of Chicago, USA
We prove a variant of the standard Whitney extension theorem for $\mathcal C^m(\mathbb R^n)$, in which the norm of the extension operator has polynomial growth in $n$ for fixed $m$.
Keywords: Whitney extension theorem
Chang Alan: The Whitney extension theorem in high dimensions. Rev. Mat. Iberoamericana 33 (2017), 623-632. doi: 10.4171/RMI/952